# SDR SIMA200629601

- Difficulty date: October 19, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: PC251123C
- Part serial: 6812
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 INVERTERS FAILED WOULD NOT RESET FAINT ELECTRICAL SMOKE ODOR IN CABIN.  REMOVED AND REPLACED NR 2 INVERTER.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
